# SDR VJT2004F00000

- Difficulty date: August 30, 2004
- Submitted: September 27, 2004
- Operation: Air carrier
- Aircraft: N92B
- Make and model: Cessna 550
- Aircraft serial: 5500471
- Engine: Pwa JT15D4
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Transducer
- Part number: 99121641
- Condition: Broken
- Location: Rt Engine
- Part time: 6,778 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING GROUND MAINTENANCE RUN, RT OIL PRESSURE INPUT TO ZERO AND FLAGGED OFF.  INSPECTION REVEALED END BROKE OFF TRANSDUCER AT CONNECTOR PLUG.  REPLACED TRANSDUCER.  OPERATIONAL AND LEAK TEST, SATISFACTORY.
